# SDR DALA2014070103935

- Difficulty date: June 30, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 9R BS 1431.  DAMAGED LONGERON REMOVED IAW SRM 53-02, FIG 18 AND 51-30-2.  NEW SECTION DRILLED AND ADJUSTED IAW SRM 51-10-4 AND 53-02, FIG 18.   REPAIR FABRICATED IAW SRM 53-02, FIG 18 AND 51-10-2 NEW LONGERON SECTION AND REPAIR WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.
